So I was on abilify for approximately 6 years, typically at 15mg. About 3 months ago, I decided to get off the meds because I was tired of feeling like a zombie. Well, since coming off it, I have developed TD and it's driving me nuts. All the research I have found is that there really is no cure except possibly another drug and I don't want anymore meds in my system. My head twitches real bad and gets stuck tilted to one side which has caused neck problems, I am constantly playing with my tongue and sucking on my gums in my mouth, I blink uncontrollably, and my left hand fingers twitch. The side effects are just getting worse each day. Anyone have any advice?! I feel so lost in this battle!!
I got it over 2 years ago from Risperdal. My doc and I did a lot of research and came up with a "cocktail ". Melatonin, Ginkgo Biloba, Flexeril, Valium, Zofran. It sounds like a lot of pills and it is but it's working for me. Once in a while I have a flare up when I get put on a new med but I just stop it and the TD goes away. I have also found that mine can be brought on by extreme stress. A little extra Valium and more therapy goes a long way. I wish you luck. When I got it, I thought it was a death sentence. I have a very patient and understanding doc.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2011 • 2 answers
Posted 24 Jun 2012 • 7 answers
Posted 22 Mar 2013 • 3 answers
I have tardive dyskinesia, probably from taking 30 mgs of Abilify for many years. It started when I?
Posted 7 Apr 2015 • 4 answers
Tardive Dyskinesia - has anyone pursued anything legally against Abilify. who knows a laywer who is?
Posted 10 Jun 2016 • 1 answer